On group-permutation polynomials

Brison, Owen J.

Portugaliae mathematica (1993)

  • Volume: 50, Issue: 3, page 365-383
  • ISSN: 0032-5155

How to cite


Brison, Owen J.. "On group-permutation polynomials." Portugaliae mathematica 50.3 (1993): 365-383. <http://eudml.org/doc/114945>.

author = {Brison, Owen J.},
journal = {Portugaliae mathematica},
keywords = {group-permutation polynomials; analog of Hermite's criterion; group- permutation monomials; binomials},
language = {eng},
number = {3},
pages = {365-383},
publisher = {Sociedade Portuguesa de Matemática},
title = {On group-permutation polynomials},
url = {http://eudml.org/doc/114945},
volume = {50},
year = {1993},

AU - Brison, Owen J.
TI - On group-permutation polynomials
JO - Portugaliae mathematica
PY - 1993
PB - Sociedade Portuguesa de Matemática
VL - 50
IS - 3
SP - 365
EP - 383
LA - eng
KW - group-permutation polynomials; analog of Hermite's criterion; group- permutation monomials; binomials
UR - http://eudml.org/doc/114945
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.